# SDR DHL9780432C

- Difficulty date: January 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bolt
- Condition: Sheared
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LOWER CARGO COMPT CROSS SLIDE PIT NR 1 DOOR FWD UPPER ROLLER MOUNTING BRACKET BOLT BROKE.  REMOVED STUD AND INSTALLED NEW BOLT PER SRM 51-3-0.
